# SDR 08FDEA02988

- Difficulty date: July 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 54,192 hours, 8,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE:  UNDER RIGHT BODY FAIRING 347DF, SKIN FROM STATION 2150 TO 2164 FOUND SURFACE CORROSION EAR FASTENER HOLES.  EMPENNAGE RIGHT HAND BODY FAIRING 347DF STATION 2150 TO STATION 2164 SKIN REPAIRED AS PER   SRM 53-20-00, FIG 15 VOL I AND SRM 51-33-01 VOL II.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.  CORROSION REMOVED AS PER SRM 51-21-01 VOL II.  ORIGINAL THICKNESS = 0.100", MATERIAL REMOVED = 0.045", MATERIAL REMAINING = 0.055" AND FOUND EXCEEDED LIMITS AS PER SRM 53-00-01 FIG 2 VOL I.
